MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-4-2-MVI-3
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.Batch review: a search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Complaint system review: there are no similar complaints based on the complaint category regarding this batch number from the last two years recorded in the complaint system at the time of this investigation.Ifu review (additional information can be found in the ifu): potential complications potential complications include but are not limited to the following: vessel puncture site hematoma, aneurysm perforation or rupture, hemorrhage, edema, thromboemboli, transient ischemic attack, ischemic stroke, neurologic deficits, parent artery occlusion, ischemia, vessel dissection or perforation, vascular thrombosis, vasospasm, device migration or misplacement, premature detachment, headache, post-embolization syndrome, infection and death.Warnings ¿ advance and retract the web embolization device slowly.Do not advance the delivery device with excessive force.Determine the cause of any unusual resistance.Remove the web embolization device if excessive friction is noted and check for damage.¿ do not rotate the delivery device during or after delivery of the web embolization device.Rotating the web embolization device may result in damage or premature detachment.¿ the web embolization device cannot be detached with any other power source other than a web detachment control device.Ensure that at least two web detachment control devices are available before initiating an embolization procedure - instructions for use detachment of the web embolization device 34.The detachment control device is pre-loaded with batteries and will activate when the delivery device is properly connected.35.Verify that the rhv is firmly locked around the delivery device before attaching the detachment control device to ensure that the web embolization device does not move during the connection process.36.Ensure that the delivery device gold connectors are clean and free from blood or contrast.If necessary, wipe the connectors with sterile water and dry before connecting.37.Insert the proximal end of the delivery device into the detachment control device.When the delivery device is properly connected, the light will flash green and an intermittent tone will be heard.38.Verify the web embolization device position before pressing the detachment button.39.Push the detachment button.During firing, the light should be solid green and the beep should be continuous.40.Verify detachment by first loosening the rhv valve, then pulling back slowly on the delivery device and verifying that there is not web embolization device movement.If the web embolization device does not detach, push the detachment button again.If the web embolization device is still not detached, obtain a new detachment control device and attempt detachment up to two additional times.If it does not detach, remove the delivery device.41.Verify the position of the web embolization device angiographically through the guide catheter.42.Prior to removing the microcatheter from the treatment site, place an appropriately sized guidewire completely through the microcatheter lumen to ensure that no part of the web embolization device remains within the microcatheter.
 
Event or Problem Description
As reported through the web pas subject with subject number 04-010.The imaging report indicated a technical event occurred during the index procedure.Notes from imaging report: we encountered a sticky tether and managed it in the typical fashion and then removed the microcatheter from the body.Post-detachment dsa revealed a very small neck remnant along the anterior aspect of the aneurysm, stasis within the aneurysm sac, and no evidence of encroachment upon the branch vessels.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24328782
Report Number2032493-2026-00090
Device Sequence Number9966679
Product Code OPR
UDI-Device Identifier00842429110812
UDI-Public00842429110812
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberW5-4-2-MVI-3
Device Lot Number0000357344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIA MICROCATHETER, MODEL/LOT, UNKN
Patient SexUnknown